# SDR PCAA9500253

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TRANSIT LIGHT ILLUMINATED DURING FLIGHT.  TROUBLESHOT AND ADJUSTED RIGHT UPLOCK PROX SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
